# SDR MZZA96182

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6518915286
- Condition: Corroded
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON NLG LEFT TRUNNING SUPPORT FITTING FORWARD LEG ATTACHED EXTRUDED 'U' CHANNEL AT BS 303.9.  THE CORRODED 'U' CHANNEL WAS CLEANUP AND REPAIRED PER EC/RA 5340-01286.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809989 (SEQ NR 01167).  (M)
